# SDR CA151105001

- Difficulty date: October 31, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 54,790 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Auto Feathering
- Part time: 4,169 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL, THE NR 1 ENGINE ATTEMPTED TO AUTO FEATHER. TAKEOFF ABORTED.  THE FLIGHT CREW DID AN AUTO FEATHER TEST AND NR 1 SEEMED TO WANT TO FEATHER IMMEDIATELY.  MAINTENANCE ACTION: NR 2 TSCU WAS REPLACED.
